# SDR SIMA20120809016

- Difficulty date: August 9, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 23,469 hours, 21,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND GALLEY FRAME 18 LEFT CROSSBEAM TO HAVE CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CROSSBEAM IAW SRM 51-40-02, 51-20-01, 51-20-03, 51-40-09.  AIRCRAFT RETURNED TO SERVICE.
